# SDR DL757990351

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1 Engine
- Part time: 37,658 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON T/O, A/C HIT FLOCK OF BIRDS.  REPLACED RT NOSE LAND AND TAXI LIGHT AND RT WING STATIC WICK.  C/W BIRD STRIKE INSPECTION.  REPLACED VOICE REC, NR 1 AND 2 ENG FAN BLADES AND PERFORM VIBRATION SURVEY PER PFHB.
